Advertisement

4OR

, Volume 16, Issue 3, pp 311–337 | Cite as

Optimality and duality in constrained interval-valued optimization

  • Do Van LuuEmail author
  • Tran Thi Mai
Research Paper
  • 248 Downloads

Abstract

Fritz John and Karush–Kuhn–Tucker necessary conditions for local LU-optimal solutions of the constrained interval-valued optimization problems involving inequality, equality and set constraints in Banach spaces in terms of convexificators are established. Under suitable assumptions on the generalized convexity of objective and constraint functions, sufficient conditions for LU-optimal solutions are given. The dual problems of Mond–Weir and Wolfe types are studied together with weak and strong duality theorems for them.

Keywords

Interval-valued optimization problems Local LU-optimal solutions Fritz John and Karush–Kuhn–Tucker optimality conditions Convexificators Asymptotic pseudoconvexity Asymptotic quasiconvexity Duality 

Mathematics Subject Classification

90C46 90C29 49J52 

Notes

Acknowledgements

The author is grateful to the referees for their valuable comments and suggestions which improve the paper.

Funding

This study was funded by Vietnam National Foundation for Science and Technology Development (NAFOSTED) under Grant No. 101.01-2017.301.

Compliance with ethical standards

Conflict of interest

The authors declare that they have no conflict of interest.

References

  1. Bhurjee AK, Panda G (2015) Multi-objective interval fractional programming problems: an approach for obtaining efficient solutions. Opsearch 52:156–167CrossRefGoogle Scholar
  2. Bhurjee AK, Panda G (2016) Sufficient optimality conditions and duality theory for interval optimization problem. Ann Oper Res 243:335–348CrossRefGoogle Scholar
  3. Clarke FH (1983) Optimization and nonsmooth analysis. Wiley, New YorkGoogle Scholar
  4. Demyanov VF (1994) Convexification and concavification of a positively homogeneous function by the same family of linear functions, report 3,208,802. Universita di PisaGoogle Scholar
  5. Gong XH (2010) Scalarization and optimality conditions for vector equilibrium problems. Nonlinear Anal 73:3598–3612CrossRefGoogle Scholar
  6. Ioffe AD (1979) Necessary and sufficient conditions for a local minimum. 1: a reduction theorem and first order conditions. SIAM J Control Optim 17:245–250CrossRefGoogle Scholar
  7. Jayswal A, Stancu-Minasian I, Ahmad I (2011) On sufficiency and duality for a class of interval-valued programming problems. Appl Math Comput 218:4119–4127Google Scholar
  8. Jayswal A, Stancu-Minasian I, Banerjee J (2016) Optimality conditions and duality for interval-valued optimization problems using convexificators. Rend Circ Mat Palermo 65:17–32CrossRefGoogle Scholar
  9. Jeyakumar V, Luc DT (1998) Approximate jacobian matrices for continuous maps and \(C^1\)-optimization. SIAM J Control Optim 36:1815–1832CrossRefGoogle Scholar
  10. Jeyakumar V, Luc DT (1999) Nonsmooth calculus, minimality, and monotonicity of convexificators. J Optim Theory Appl 101:599–621CrossRefGoogle Scholar
  11. Luu DV (2014a) Necessary and sufficient conditions for efficiency via convexificators. J Optim Theory Appl 160:510–526CrossRefGoogle Scholar
  12. Luu DV (2014b) Convexificators and necessary conditions for efficiency. Optimization 63:321–335CrossRefGoogle Scholar
  13. Luu DV (2016) Optimality condition for local efficient solutions of vector equilibrium problems via convexificators and applications. J Optim Theory Appl 171:643–665CrossRefGoogle Scholar
  14. Michel PP, Penot J-P (1984) Calcul sous-différentiel pour des fonctions lipschitziennes et nonlipschitziennes. C R Math Acad Sci 12:269–272Google Scholar
  15. Mordukhovich BS, Shao Y (1995) On nonconvex subdifferential calculus in Banach spaces. J Convex Anal 2:211–228Google Scholar
  16. More RE (1983) Methods and applications for interval analysis. SIAM, PhiladelphiaGoogle Scholar
  17. Schirotzek W (2007) Nonsmooth analysis. Springer, BerlinCrossRefGoogle Scholar
  18. Wu H-C (2008) On interval-valued nonlinear programming problems. J Math Anal Appl 338:299–316CrossRefGoogle Scholar
  19. Yang XQ (2005) Continuous generalized convex functions and their characterizations. Optimization 54:495–506CrossRefGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.TIMASThang Long UniversityHanoiVietnam
  2. 2.Institute of MathematicsVietnam Academy of Science and TechnologyHanoiVietnam
  3. 3.Thai Nguyen University of Economics and Business AdministrationThai NguyenVietnam

Personalised recommendations